Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: Mother reports: patient started feeling sick the morning after the shot. She started out with a mild headache, neck, and back pain. She originally attributed it to being tired. By 9:00 pm on 4-11-07 she was running a high fever, hurting everywhere, had back pain, and a severe headache. She left work early because she was so ill. She did not sleep well that night. Her fever was high enough that you could feel the heat rising from her from a foot away. She was delirious, saying strange things throughout the night. I gave her tylenol and kept cold rags on her head. During her high fever time she had chills and severe headache. The shot sight was approximately four inches in diameter. Patient was unable to walk without assistance because she was dizzy and lightheaded. She was in bed with someone watching her for two days. She was still very week on the third day and slept most of the time. The shot was given on 4-10-07. She missed school Thursday (4-12) and Friday (4-13). She returned today 4-16-07. She still has a headache and neck pain. She is taking tylenol every four hours so that she can function. Patient has asthma and is allergic to septra and ceclor. She also had seizures from the pertussis in DPT shots and was never able to finish the series. She is still tired and has no color in her face but continues to do what she has to because she needs to be at school due to graduation being only 24 days away. If she had been the only one to get sick we would have said she must have had something else but we know of three other students to have reactions, that is why we were concerned.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166